# SDR CA110513007

- Difficulty date: May 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 64,069 hours
- Engine: Ge CF680C2A2
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Bushing
- Part number: 742215AND73145
- Condition: Seized
- Location: Rat
- Part time: 11,517 hours
- Component: Rat
- Component part number: 730816F
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PERFORMING TASK 292500-16-1 (OPS CHECK OF RAT UPLOCK MECHANISM) DURING A-06 CHECK, RAM AIR TURBINE (RAT) FAILED TO DEPLOY FROM EITHER THE CAPTAINS` AND FIRST OFFICERS` RELEASE HANDLE.  AFTER INVESTIGATION IT WAS FOUND THAT THE UPLOCK ROLLER ON THE RAT WAS SEIZED. RAT WAS LAST O/H IN APRIL 2008.
